# SDR GUUA95232073110A

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 28,779 hours, 33,507 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Warning Horn
- Component: Warning Horn
- Component part number: 1123640215
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING HORN WILL NOT SILENCE.  REPLACED LANDING GEAR HORN SILENCE SWITCH (PN C2006) AND RELAY PCB A113 OPS CHECK NORMAL.
